# SDR 2023F00128

- Difficulty date: May 6, 2023
- Submitted: May 6, 2023
- Operation: General aviation
- Aircraft: N650QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0196
- Aircraft time: 4,274 hours, 2,766 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stabilizer
- Part number: 693223528
- Part serial: NSN
- Condition: Corroded
- Location: Zone 300
- Part time: 4,274 hours, 2,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR OF CORROSION ON RH HORIZONTAL STAB LOWER SKIN AT OUTBOARD TRAILING EDGE. REPORT NO. DQ39265 DATED APRIL 29, 2023
